MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION CERVICAL PLATE SYSTEM; STANDARD CERVICAL PLATE, 2-LEVEL, 32 MM

ULRICH MEDICAL USA UNION CERVICAL PLATE SYSTEM; STANDARD CERVICAL PLATE, 2-LEVEL, 32 MM
Model Number UM102-02-32
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
The screw blocking mechanism (one of six) disassociated from the plate during surgery.The plate remains implanted in the patient and the blocking mechanism was reinserted into the plate.

Brand Name
UNION CERVICAL PLATE SYSTEM
Common Device Name
STANDARD CERVICAL PLATE, 2-LEVEL, 32 MM
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key5653538
Report Number3005823819-2016-00001
Device Sequence Number10768438
Product Code KWQ
UDI-Device Identifier00814386020138
UDI-Public00814386020138
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM102-02-32
Device Catalogue NumberUM102-02-32
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/23/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2016
Initial Report FDA Received Date05/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR